skip to content

Faculty of Economics

Journal Cover

Dasgupta, P.

Natural Wealth

Anglican Theological Review

Vol. 92 no. 4 pp. 637-648 (2010)

Abstract: 0

Author links: Partha Dasgupta  

Publisher's Link: http://www.anglicantheologicalreview.org/read/issue/47/


Papers and Publications



Recent Publications


Onatski, A. and Wang, C. Alternative Asymptotics for Cointegration Tests in Large VARs Econometrica [2018]

Carvalho, V. M. and Grassi, B. Large Firm Dynamics and the Business Cycle American Economic Review [2019]

Lee, Y-Y. and Bhattacharya, D. Applied welfare analysis for discrete choice with interval-data on income Journal of Econometrics [2019]

Vogt, M., Linton, O. Multiscale clustering of nonparametric regression curves Journal of Econometrics [2020]